# SDR IPXA202409180005

- Difficulty date: September 2, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,318 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR FRAME LINING WITH CRACK DOT 108-03.REPAIRED COMP Z100 FWD CREW DOOR FRAME LINING WITH CRACK DOT 108-03 IAW A300 SRM 25-00-00/801.
